# SDR 97FDEA00834

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunction
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION FLAPS REMAINED AT 5 DEG.  EXTENSION AND FLAPS SYSTEM NR 1 AND NR 2 FAULT ON, COMPLIED WITH QRH.  RESET NR 1 AND NR 2 SFCC'S.  CYCLED FLAPS AND SLATS SEVERAL TIMES, OPS CHECKED GOOD.
